# SDR DALA2019111506703

- Difficulty date: November 14, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 76,237 hours, 57,462 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch
- Condition: Loose
- Location: Tailcone
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH UPPER LATCH ARM LOOSE/WORN. REPLACED LH UPPER LATCH ARM PER MD88 AMM 53-53, OPS CHECK GOOD, (LP1359437)
